To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Covariance structure of p… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Covariance structure of parabolic stochastic partial differential equations with multiplicative Lévy noise

Journal article
Authors Kristin Kirchner
Annika Lang
Stig Larsson
Published in Journal of Differential Equations
Volume 262
Issue 12
Pages 5896–5927
ISSN 0022-0396
Publication year 2017
Published at Department of Mathematical Sciences
Pages 5896–5927
Language en
Links dx.doi.org/10.1016/j.jde.2017.02.02...
Subject categories Mathematical Analysis, Mathematical statistics

Abstract

The characterization of the covariance function of the solution process to a stochastic partial differential equation is considered in the parabolic case with multiplicative Lévy noise of affine type. For the second moment of the mild solution, a well-posed deterministic space–time variational problem posed on projective and injective tensor product spaces is derived, which subsequently leads to a deterministic equation for the covariance function.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?